Pacific Journal of Mathematics

Necessary and sufficient conditions for simple $A$-bases.

Calvin Long and Carl Swenson

Article information

Source
Pacific J. Math., Volume 126, Number 2 (1987), 379-384.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102699809

Mathematical Reviews number (MathSciNet)
MR869784

Zentralblatt MATH identifier
0577.10046

Subjects
Primary: 11B13: Additive bases, including sumsets [See also 05B10]

Citation

Swenson, Carl; Long, Calvin. Necessary and sufficient conditions for simple $A$-bases. Pacific J. Math. 126 (1987), no. 2, 379--384. https://projecteuclid.org/euclid.pjm/1102699809


Export citation

References

  • [1] N. G. De Bruijn, On bases for the set of integers, Publ. Math. (Debrecen), 1 (1950), 232-242.
  • [2] N. G. De Bruijn, Some direct decompositions of the set of integers, Math. Comp., 18 (1964), 537-546.
  • [3] C. T. Long and N. Woo, On bases for the set of integers, Duke Math. J., 38 (1971), 538-590.